# SDR SIMA20221201001

- Difficulty date: December 1, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N256NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000665
- Aircraft time: 14,149 hours, 9,188 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SMELL OF BURNING RUBBER ON TAKEOFF AND CLIMBOUT SMELL NOTICED THROUGHOUT CABIN.  IN REF TO FIM 21-20-00-810-009-A PERFROMED ENGINE RUN IAW 71-00-01 OPERATED AIRCONDITIONING PACKS FOR 15 MIN NO SMELL DETECTED AT THIS TIME
